Posted 8/15/2010 4:15 PM (GMT -7)
I was diagnosed with hyperthyroid years ago. I took radioactive iodine and it destroyed most of my thyroid. I am hypothyroid now and have taken Synthroid for years. I used to have hand tremors but that symptom went away years ago. I have had a slight head tremor at certain times for about the last four years. It gets worse with stress. Does anyone else have this problem? I am worried that it will get worse with time. My endocrinologist says it is just my thyroid and not to worry. She says my levels are fine. But I am starting to worry, my sister goes to the same endocrinologist and she went to a new internist for depression and had a complete physical and the internist told her she was on way too high of a dose of Synthroid, My sister has some symptoms of too much thyroid med. such as the tiredness and bulging eyes. The head tremor really worries me and my endocrinologist does not seem to be addressing it. Has anyone else had this issue?